# SDR CALA2025061705648

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 80,659 hours, 17,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY TEST FOUND M33096 BATTERY INOP,  REPLACED THE L2 DOOR M33096 EMERGENCY LIGHT BATTERY AND C/O OP TEST. FOUND NORMAL PER AMM 33-51-06-960-802 REV 104.
